Scientific Publications

Search results

Journal Article (7)

  1. 1.
    Journal Article
    Wegmann, R.; Nasser, M. M. S.: The Riemann–Hilbert problem and the generalized Neumann kernel on multiply connected regions. Journal of Computational and Applied Mathematics 214 (1), pp. 36 - 57 (2008)
  2. 2.
    Journal Article
    Boice, D. C.; Wegmann, R.: The Deep Space 1 encounter with comet 19P/Borrelly. Advances in Space Research 39 (3), pp. 407 - 412 (2007)
  3. 3.
    Journal Article
    Wegmann, R.; Murid, A.H.M.; Nasser, M.M.S.: The Riemann–Hilbert problem and the generalized Neumann kernel. Journal of Computational and Applied Mathematics 182 (2), pp. 388 - 415 (2005)
  4. 4.
    Journal Article
    Wegmann, R.; Dennerl, K.: X-ray tomography of a cometary bow shock. Astronomy & Astrophysics 430 (2), pp. L33 - L36 (2005)
  5. 5.
    Journal Article
    Wegmann, R.; Dennerl, K.: The morphology of comentary X-ray emission. Astronomy & Astrophysics 428 (2), pp. 647 - 661 (2004)
  6. 6.
    Journal Article
    Wegmann, R.: Numerical calculation of capillary-gravity waves. Numerische Mathtematik 92 (2), pp. 383 - 400 (2002)
  7. 7.
    Journal Article
    Wegmann, R.: Large-scale disturbance of the solar wind by a comet. Astronomy & Astrophysics 389 (3), pp. 1039 - 1046 (2002)

Book Chapter (1)

  1. 8.
    Book Chapter
    Wegmann, R.: Methods for numerical conformal mapping: dedicated to the memory of Dieter Gaier. In: Geometric function theory, pp. 351 - 477. Elsevier, Amsterdam (2005)
 
loading content
Go to Editor View